# SDR 2016FA0000425

- Difficulty date: September 1, 2016
- Submitted: September 13, 2016
- Operation: General aviation
- Aircraft: N304KC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20390
- Aircraft time: 1,625 hours
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 8221561001
- Part serial: 4G7PY
- Condition: Failed
- Location: Instrument Panel
- Part time: 1,625 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED SMOKE CAME OUT OF PILOT'S SIDE DISPLAY CONTROL PANEL AND RECEIVED A YELLOW DCP BOX ON MFD AND PFD.  ACFT DIVERTED.
